Open Access
Translator Disclaimer
2011 Asymptotically Almost Automorphic Solutions to Nonautonomous Semilinear Evolution Equations
H. S. Ding, C. Z. Ye, X. J. Zheng
Afr. Diaspora J. Math. (N.S.) 12(2): 104-112 (2011).

Abstract

This paper is concerned with a class of nonautonomous semilinear evolution equation in a Banach space. We establish an existence theorem about asymptotically almost automorphic mild solution to the addressed evolution equation. An example is given to illustrate our abstract result.

Citation

Download Citation

H. S. Ding. C. Z. Ye. X. J. Zheng. "Asymptotically Almost Automorphic Solutions to Nonautonomous Semilinear Evolution Equations." Afr. Diaspora J. Math. (N.S.) 12 (2) 104 - 112, 2011.

Information

Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1241.43005
MathSciNet: MR2847307

Subjects:
Primary: 43A60

Keywords: asymptotically almost automorphic , nonautonomous , semilinear evolution equation

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.12 • No. 2 • 2011
Back to Top